# SDR IPXA12671451

- Difficulty date: January 17, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 42,251 hours, 13,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586994
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK CARGO COMPARTMENT FLOOR PANEL ASSY UPPER SKIN AND CORE DAMGE ABOUT 0.4"X0.4"X0.0975" AT STA 1509, RBL6.5 CUT OUT THE UPPER SKIN AND CORE WITH 0.5" DIAMETER.  REPAIR IAW REV:52, SRM 53-00-50, REPAIR GENERAL FIGURE 201,PARA.4.C.
